# SDR AUS20020489

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: V2436002
- Condition: Faulty
- Location: Mlg Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR RETRACTION SYSTEM HYDRAULIC FUSE FAULTY.
